Im 21 years old. I had unprotected sex just after 2 days when my periods got over. I took an ipill as well. Now after 7 days of taking that pill. Im noticing spotting (blood spotting. What is the reason for it?
MD-Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
9 years experience
Ask Free Question
Yes spotting can be due to I pill. Hormonal content of the pill induce strong contraction of uterus to abort pregnancy, so in the process you may face vaginal bleeding or even spotting too.
3 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Fertile Period treatment